# SDR IPXA2024090671665

- Difficulty date: August 31, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N372UP
- Make and model: Boeing 767-300
- Aircraft serial: 65908
- Aircraft time: 8,049 hours, 3,259 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) C/W EO 82173. COMPLETED.
